Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 214, NWS Atlanta, GA

June 20, 20237 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2023, 7:39 PM EDT for 7 counties in Georgia. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2023, 7:39 PM EDT (23:39 UTC)
Expired
Jun 20, 2023, 7:55 PM EDT
In force
16 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Jones County, GA, Peach County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 12 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 327 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
327 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

910 
WUUS52 KFFC 202339
SVRFFC
GAC021-079-153-169-225-289-319-210030-
/O.NEW.KFFC.SV.W.0214.230620T2339Z-230621T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
739 PM EDT Tue Jun 20 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Wilkinson County in central Georgia...
  Southern Bibb County in central Georgia...
  Twiggs County in central Georgia...
  Northeastern Peach County in central Georgia...
  Northeastern Houston County in central Georgia...
  East central Crawford County in central Georgia...
  Southeastern Jones County in central Georgia...

* Until 830 PM EDT.

* At 738 PM EDT, severe thunderstorms were located along a line
  extending from Mountain Springs to near Rutland to near Lee Pope,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Macon, Jeffersonville, Irwinton, Warner Robins, Centerville, Byron,
  Gordon, Ivey, McIntyre, Toomsboro, Robins AFB, Marion, Robins Air
  Force Base, Mountain Springs, Griswoldville, Powerville,
  Skipperton, Jack Brown Estates, Bullard and Rutland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3263 8398 3276 8376 3292 8345 3288 8304
      3287 8304 3287 8303 3285 8303 3286 8302
      3285 8299 3268 8320 3255 8355
TIME...MOT...LOC 2338Z 269DEG 23KT 3287 8344 3274 8362 3262 8388 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
374 
WWUS52 KFFC 202355
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
755 PM EDT Tue Jun 20 2023

GAC021-079-153-169-225-289-319-210005-
/O.CAN.KFFC.SV.W.0214.000000T0000Z-230621T0030Z/
Wilkinson GA-Bibb GA-Twiggs GA-Peach GA-Houston GA-Crawford GA-
Jones GA-
755 PM EDT Tue Jun 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILKINSON...SOUTHERN
BIBB...TWIGGS...NORTHEASTERN PEACH...NORTHEASTERN HOUSTON...EAST
CENTRAL CRAWFORD AND SOUTHEASTERN JONES COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with these thunderstorms.

LAT...LON 3263 8398 3276 8376 3292 8345 3288 8304
      3287 8304 3287 8303 3285 8303 3286 8302
      3285 8299 3268 8320 3255 8355
TIME...MOT...LOC 2351Z 269DEG 23KT 3287 8333 3274 8351 3262 8377 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:02 PM EDT, 4 hours 37 minutes earlier.

Area forecast discussion, Jun 20, 3:02 PM EDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
302 PM EDT Tue Jun 20 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 250 PM EDT Tue Jun 20 2023

The latest satellite data still shows a nearly stationary low
pressure center spinning over central TN. Low clouds this morning
have gradually given way to a CU field across much of the CWA and a
few thunderstorms are already starting to pop up across the NE
Georgia mountains where the cold front begins to occlude. This setup
will likely lead to another afternoon of showers and
thunderstorms for a better part of the CWA though the primary
focus for storms and heavy rain will likely include the metro area
and north.

While severe weather isn't the primary threat, given surfaced base
CAPE values at around 1500 J/KG there is plenty of energy for storms
to get up and get going. A lack of any substantial shear and modest
lapse rates all the way through the column will likely prevent a
vast majority of this afternoon's storms from reaching our critical
warning thresholds. This morning's sounding does have PW values at
nearly 1.6" which exceeds the climatological 75% and with rainfall
totals potentially exceeding two inches for some areas in the next
24 hours; our primary threat will be flooding. A flood watch will go
into effect tomorrow morning for areas of north eastern GA where
rainfall totals are forecast to exceed 4" over the next 36 hours.

Temps will be near average over the course of the short term, with
highs in the low to mid 80s and lows in the mid 60s. Some areas may
struggle to reach these highs as the atmosphere becomes rain cooled
such as the higher elevations where highs are capped at the mid 70s.

Vaughn

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 250 PM EDT Tue Jun 20 2023

Model guidance remains consistent that the cutoff surface low over
the southeast will slowly drift N/NE through Thursday and Friday.
Widespread showers and thunderstorms will continue to hang around as
Gulf and Atlantic moisture is driven inland. This will be a moist
airmass, with PWATs above 1.5" for the entire state
. Flooding may become a hazard, particularly across North Georgia,
where a further 1-2" of rain may fall atop areas that may have
already received over 2" already.

On Saturday, evening PoP uncertainty increases. The cutoff low will
continue to drift northward and a digging shortwave trough will
begin to make its presence known across the central CONUS. In a
narrow band, between the wrap-around moisture of the cutoff low and
the incoming cold front associated with the incoming trough, dry air
will likely have the opportunity to entrain into central GA. Should
dry air make its way this far south, showers and thunderstorms would
become suppressed Saturday night into Sunday evening. A few
scattered shower or thunderstorm is not totally out of the question
Sunday afternoon alongside diurnal forcing, however no significant
rainfall accumulations are expected for this period.

Rounding out the longterm forecast, the incoming cold front will
mean a return to moist south and southwesterly flow late Sunday into
early Monday. Widespread showers and thunderstorms are likely ahead
of and along the frontal boundary. Timing of the frontal passage
will be important in determining the end of PoPs Monday and Tuesday,
however current model guidance shows the cold front moving through
Monday night into Tuesday morning. Northwest flow behind the front
may be indicative of drier times ahead, however being six days out
in an active period this is likely to change.

In summary, wet conditions will dominate the longterm outlook with a
brief reprieve possible Sunday and Monday morning. Flooding may
become a hazard, particularly across North and East GA as rainfall
rainfall totals of 2 to 4.5 inches are possible through Saturday and
further amounts possible Monday into Tuesday.

SM

&&

.AVIATION...
(18Z TAFS)
Issued at 152 PM EDT Tue Jun 20 2023

A SCT CU field with low VFR clouds will RA and possibly some TSRA
this afternoon between 19-00Z. Winds will be out of the SW at 5-
8kts; with gusts at 15-20kts possible in areas of TSRA.  As storms
die off after 00Z, MVFR with some IFR CIGS will linger through the
overnight hours.

//ATL Confidence...18Z Update...

Medium to high on all elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  75  65  77 /  80  90  90  80
Atlanta         68  76  66  77 /  70  90  80  80
Blairsville     64  70  62  71 /  60  90  80  90
Cartersville    68  77  65  78 /  70  90  80  80
Columbus        70  81  69  82 /  70  90  80  80
Gainesville     66  72  63  75 /  80  90  80  80
Macon           68  81  68  81 /  90 100  90  90
Rome            68  78  65  80 /  50  90  70  80
Peachtree City  68  78  67  79 /  70  90  80  80
Vidalia         71  83  70  83 /  60  90  90  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Wednesday morning through Thursday evening for
GAZ014>016-022>025-027-034>037-047-049.

&&

SHORT TERM...Vaughn
LONG TERM....SM
AVIATION...Vaughn
Hazardous weather outlook, Jun 20, 2:19 PM EDT, 5 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
219 PM EDT Tue Jun 20 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
219 PM EDT Tue Jun 20 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Widespread showers thunderstorms are forecast today with heavy
rainfall leading to localized flooding being the primary hazard.
Storms that form today are not expected to become severe, but a
few could create strong winds gusts and frequent lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A cool and rainy pattern will set in this week with numerous
rounds of showers and thunderstorms expected through next
weekend. A flood watch is in effect from Wednesday morning through
Thursday Evening. Widespread rainfall totals of 2 to 4 inches are
forecast between today through Friday, with locally higher values
over 5 inches possible over previously saturated areas. The risk
for flooding on any given day remains Slight (level 2 of 4), but
will increase over time as rainfall totals accumulate and soils
become increasingly saturated, with the highest likelihood
occurring south of the Southern Appalachian Mountains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jun 20, 6:15 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Tue Jun 20 2023

GAZ033-043-044-202245-
North Fulton GA-Douglas GA-South Fulton GA-
615 PM EDT Tue Jun 20 2023

...A strong thunderstorm will impact portions of northeastern Douglas
and southwestern Fulton Counties through 645 PM EDT...

At 614 PM EDT, a strong thunderstorm was over Sweetwater Creek State
Park, or near Douglasville, moving east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Douglasville, City of South Fulton, East Point, Union City,
Lithia Springs, Sweetwater Creek State Park, Campbellton, Sandtown
and Chapel Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3380 8470 3378 8461 3374 8458 3377 8454
      3376 8446 3359 8454 3366 8474
TIME...MOT...LOC 2214Z 284DEG 16KT 3371 8465

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 20, 6:48 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT Tue Jun 20 2023

GAZ069>072-079-081-082-202315-
Lamar GA-Monroe GA-Bibb GA-Upson GA-Crawford GA-Jones GA-Talbot GA-
648 PM EDT Tue Jun 20 2023

...Strong thunderstorms will impact portions of northwestern Bibb,
Monroe, Upson, northwestern Crawford, west central Jones, northern
Talbot and southeastern Lamar Counties through 715 PM EDT...

At 647 PM EDT, a line of strong thunderstorms was along a line
extending from Dames Ferry to near Logtown to near Pine Mountain
Valley, and moving east at 20 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Forsyth, Gray, Woodland, Yatesville, Culloden, Lincoln
Park, Sunset Village, Bolingbroke, Dames Ferry, Redbone Crossroads,
Russellville, Brent, Clinton, Musella, Sprewell Bluff State Park,
Redbone, Pleasant Hill, Logtown and Arkwright.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3290 8431 3309 8390 3300 8354 3276 8404
      3272 8460 3279 8469 3282 8469
TIME...MOT...LOC 2247Z 284DEG 16KT 3302 8375 3282 8419 3278 8478

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 20, 7:04 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
704 PM EDT Tue Jun 20 2023

GAZ072-082>084-202330-
Wilkinson GA-Bibb GA-Jones GA-Twiggs GA-
704 PM EDT Tue Jun 20 2023

...A strong thunderstorm will impact portions of northwestern
Wilkinson, northeastern Bibb, northwestern Twiggs and southeastern
Jones Counties through 730 PM EDT...

At 704 PM EDT, a strong thunderstorm was over Cross Keys, or near
Macon, moving northeast at 5 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Payne, Payne City, Cross Keys, Wesleyan, Dry Branch, Postell,
Arkwright, Mountain Springs, Griswoldville and Franklinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3277 8352 3289 8376 3302 8363 3285 8331
TIME...MOT...LOC 2304Z 224DEG 4KT 3284 8356

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 20, 7:19 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
719 PM EDT Tue Jun 20 2023

GAZ081-082-094-202345-
Peach GA-Bibb GA-Crawford GA-
719 PM EDT Tue Jun 20 2023

...A strong thunderstorm will impact portions of southwestern Bibb,
northeastern Peach and central Crawford Counties through 745 PM
EDT...

At 719 PM EDT, a strong thunderstorm was near Sandy Point, or 7 miles
east of Roberta, moving east at 20 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Roberta, Byron, Knoxville, Lizella, Lake Tobesofkee, Jack
Brown Estates, Skipperton, Rutland, Sandy Point and Horns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3268 8407 3287 8383 3279 8360 3258 8382
TIME...MOT...LOC 2319Z 288DEG 17KT 3275 8388

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 20, 7:27 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT Tue Jun 20 2023

GAZ073-210000-
Baldwin GA-
727 PM EDT Tue Jun 20 2023

...A strong thunderstorm will impact portions of Baldwin County
through 800 PM EDT...

At 727 PM EDT, a strong thunderstorm was over Allenwood, or near
Milledgeville, moving east at 15 mph.

HAZARD...Winds up to 40 mph and up to penny sized hail.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Milledgeville, Midway-Hardwick, Meriwether, Underwood, Hardwick,
Browns Crossing, Allenwood, Pancras and Scottsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3297 8319 3298 8321 3297 8325 3302 8339
      3306 8340 3318 8335 3317 8333 3317 8332
      3318 8332 3319 8328 3318 8321 3315 8310
TIME...MOT...LOC 2327Z 288DEG 13KT 3310 8330

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 20, 7:29 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
729 PM EDT Tue Jun 20 2023

GAZ071>073-082>084-210000-
Wilkinson GA-Monroe GA-Baldwin GA-Bibb GA-Jones GA-Twiggs GA-
729 PM EDT Tue Jun 20 2023

...A strong thunderstorm will impact portions of southwestern
Baldwin, northwestern Wilkinson, northern Bibb, northwestern Twiggs,
southeastern Monroe and southern Jones Counties through 800 PM EDT...

At 728 PM EDT, a strong thunderstorm was over Griswoldville, or 7
miles northeast of Macon, moving east at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Gray, Gordon, Ivey, Payne, Payne City, Postell, James,
Mountain Springs, Griswoldville, Fitzpatrick, Greenberry Crossroads,
Clinton, Ripley, Cross Keys, Wesleyan, Dry Branch, Myricks Mill,
Arkwright and Franklinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3287 8383 3304 8368 3294 8318 3270 8340
TIME...MOT...LOC 2328Z 279DEG 29KT 3288 8353

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:51 PM EDTSpecial Weather StatementFFCHall39 min
Jun 20, 2:12 PM EDTFlood WatchFFCBaldwin, Banks, Barrow, Bibb, Bleckley, Butts and 56 more61 hr
Jun 20, 2:39 PM EDTSpecial Weather StatementFFCBarrow36 min
Jun 20, 2:44 PM EDTSpecial Weather StatementFFCForsyth31 min
Jun 20, 2:49 PM EDTSpecial Weather StatementFFCOconee26 min
Jun 20, 3:02 PM EDTSpecial Weather StatementFFCWheeler28 min
Jun 20, 3:10 PM EDTSpecial Weather StatementFFCLaurens35 min
Jun 20, 3:17 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen43 min
Jun 20, 3:29 PM EDTSpecial Weather StatementFFCWheeler31 min
Jun 20, 3:40 PM EDTSpecial Weather StatementFFCBarrow50 min
Jun 20, 3:42 PM EDTSpecial Weather StatementFFCClarke, Oconee48 min
Jun 20, 3:44 PM EDTSpecial Weather StatementFFCTreutlen31 min
Jun 20, 3:49 PM EDTSpecial Weather StatementFFCGlascock26 min
Jun 20, 4:15 PM EDTSpecial Weather StatementFFCOglethorpe30 min
Jun 20, 4:19 PM EDTSpecial Weather StatementFFCEmanuel26 min
Jun 20, 4:30 PM EDTSpecial Weather StatementFFCJefferson30 min
Jun 20, 4:45 PM EDTSpecial Weather StatementFFCGreene30 min
Jun 20, 4:57 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 20, 5:09 PM EDTSpecial Weather StatementFFCMorgan36 min
Jun 20, 5:44 PM EDTSpecial Weather StatementFFCDouglas31 min
Jun 20, 6:10 PM EDTSpecial Weather StatementFFCUpson35 min
Jun 20, 6:15 PM EDTSpecial Weather StatementFFCDouglas30 min
Jun 20, 6:48 PM EDTSpecial Weather StatementFFCMonroe, Upson27 min
Jun 20, 7:04 PM EDTSpecial Weather StatementFFCJones26 min
Jun 20, 7:19 PM EDTSpecial Weather StatementFFCBibb, Crawford26 min
Jun 20, 7:27 PM EDTSpecial Weather StatementFFCBaldwin33 min
Jun 20, 7:29 PM EDTSpecial Weather StatementFFCJones31 min
Jun 20, 7:43 PM EDTSpecial Weather StatementFFCCoweta32 min
Jun 20, 7:59 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.